# SDR WXOA99023

- Difficulty date: October 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N127NK
- Make and model: Doug DC-9-21
- Aircraft serial: 47361
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 766
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - DURING AIRCRAFT SCHEDULED INSPECTION AT REPAIR STATION, NDT HFEC INSPECTION DETECTED AND APPROXIMATE 2 INCH LONG CRACK ON SHEAR TIE BETWEEN LONGERON L14 AND L15 AT FUSELAGE STATION 766.  REMOVED DAMAGED SHEAR TIE, FABRICATED REPAIR SHEAR TIE (REF W/C A134, B03, W073).  INSTALLED REPAIR SHEER TIE IAW DC-9 SRM 51-10-2, 51-10-3 AND 51-30-2.  (M)
